# SDR UALA2008112406620

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,163 hours, 18,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 1640, RBL 57 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF T-CAP, RBL 0 TO RBL 64.  FAB NEW SECTION AND SPLICES.
